Volume 34, Number 1
Preview Issue Next Issue

full paper access

Feiyan Xiao and Peng Wang

10.4208/jcm.1506-m2014-0110

J. Comp. Math., 34 (2016), pp. 1-11.

Preview Full PDF 124 186 Article preview

full paper access

Mahdieh Sattari and Jukka Tuomela

10.4208/jcm.1510-m4504

J. Comp. Math., 34 (2016), pp. 12-29.

Preview Full PDF 122 182 Article preview

full paper access

Jian Cheng, Kun Wang and Tiegang Liu

10.4208/jcm.1510-m4512

J. Comp. Math., 34 (2016), pp. 30-48.

Preview Full PDF 127 197 Article preview

full paper access

Xiaofei Zhao

10.4208/jcm.1510-m4467

J. Comp. Math., 34 (2016), pp. 49-69.

Preview Full PDF 127 185 Article preview

full paper access

Anping Liao, Jiaxin Xie and Xiaobo Yang

10.4208/jcm.1510-m2015-0284

J. Comp. Math., 34 (2016), pp. 70-86.

Preview Full PDF 124 176 Article preview

full paper access

Weihua Tong and Xuecheng Tai

10.4208/jcm.1510-m4510

J. Comp. Math., 34 (2016), pp. 87-112.

Preview Full PDF 103 166 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80